Fast escaping points of entire functions: A new regularity condition

Evdoridou, V. (2016). Fast escaping points of entire functions: A new regularity condition. Mathematical Proceedings of the Cambridge Philosophical Society, 160(1) pp. 95–106.

DOI: https://doi.org/10.1017/S0305004115000602

Abstract

Let ƒ be a transcendental entire function. The fast escaping set, A(ƒ), plays a key role in transcendental dynamics. The quite fast escaping set, Q(ƒ), defined by an apparently weaker condition is equal to A(ƒ) under certain conditions. Here we introduce Q2(ƒ) defined by what appears to be an even weaker condition. Using a new regularity condition we show that functions of finite order and positive lower order satisfy Q2(ƒ) = A(ƒ). We also show that the finite composition of such functions satisfies Q2(ƒ) = A(ƒ). Finally, we construct a function for which Q2(ƒ) ≠ Q(ƒ) = A(ƒ).

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations